Police have today a warning after a number of people are ill after taking what they may have believed to be ecstasy tablets.  There are worries that as the blue-cubed shaped tablets look like sweets they may be mistakenly consumed by children.
Officers have advised that these tablets may have been sold as ecstasy but may be either another substance or very high dose and they are warning people not to take them.
The people taken ill have been in the Blackpool and Wyre areas, although the pills could be circulating more widely.

Insp Mark Douglas, of West Police said: “We are looking into this following reports a small number of people suffered adverse effects after taking what they may have believed to be ecstasy.

“Our advice would be for anyone who has taking a tablet like this to seek immediate medical attention if they start to feel unwell. If anyone has any of these tablets and has not yet taken them they should dispose of them safely by taking them to a police station, hospital or pharmacy. As they are cubed shaped they could look like sweets to a child so we are especially concerned.
“There is no safe way of taking drugs, and no way of knowing exactly what you are putting into your body and whether it is safe.”

Leave a Reply